Journal of the Mathematical Society of Japan

On the union of two Helson sets

Sadahiro SAEKI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 23, Number 4 (1971), 636-648.

Dates
First available in Project Euclid: 3 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1259849783

Digital Object Identifier
doi:10.2969/jmsj/02340636

Mathematical Reviews number (MathSciNet)
MR0293336

Zentralblatt MATH identifier
0217.15002

Subjects
Primary: 43A45: Spectral synthesis on groups, semigroups, etc.

Citation

SAEKI, Sadahiro. On the union of two Helson sets. J. Math. Soc. Japan 23 (1971), no. 4, 636--648. doi:10.2969/jmsj/02340636. https://projecteuclid.org/euclid.jmsj/1259849783


Export citation